The bivariate normal copula function is regularly varying

Thomas Fung*, Eugene Seneta

*Corresponding author for this work

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    We derive the rate of decay of the tail dependence of the bivariate normal distribution and establish its link with regularly varying functions. This result is an initial step in explaining the discrepancy between a zero asymptotic tail dependence coefficient and mass in the tail of a joint distribution.

    Original languageEnglish
    Pages (from-to)1670-1676
    Number of pages7
    JournalStatistics and Probability Letters
    Volume81
    Issue number11
    DOIs
    Publication statusPublished - Nov 2011

    Fingerprint Dive into the research topics of 'The bivariate normal copula function is regularly varying'. Together they form a unique fingerprint.

    Cite this